HANKEL DETERMINANT ASSOCIATED WITH LOGISTIC SIGMOID FUNCTIONS IN THE SPACE OF λ-PSEUDO-STARLIKE FUNCTIONS

Full Article - PDF

Published: 2018-05-11

Page: 74-84


J. O. HAMZAT *

Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, P.M.B. 4000, Ogbomoso, Oyo State, Nigeria.

M. T. RAJI

Department of Mathematics and Statistics, The Oke-Ogun Polytechnic, Saki, Oyo State, Nigeria.

A. A. ONI

Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, P.M.B. 4000, Ogbomoso, Oyo State, Nigeria.

*Author to whom correspondence should be addressed.


Abstract

The present paper is targeted at obtaining the sharp upper bounds for functions belonging to the class L λ (α, Ø)  of logistic type. The application of these bounds to the Fekete-Szego functional |a3-μa22 | and the second Hankel determinant  |a2a4-a23 | were critically examined.

Keywords: Univalent, analytic function, λ - pseudo-starlike function, second Hankel determinant, sigmoid function


How to Cite

HAMZAT, J. O., RAJI, M. T., & ONI, A. A. (2018). HANKEL DETERMINANT ASSOCIATED WITH LOGISTIC SIGMOID FUNCTIONS IN THE SPACE OF λ-PSEUDO-STARLIKE FUNCTIONS. Asian Journal of Mathematics and Computer Research, 25(2), 74–84. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/717

Downloads

Download data is not yet available.